Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A bound on the complexity for $ G\sb rT$ modules


Author: Daniel K. Nakano
Journal: Proc. Amer. Math. Soc. 123 (1995), 335-341
MSC: Primary 17B55; Secondary 17B50, 20G05
MathSciNet review: 1242099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For group algebras the complexity of a module can be computed by looking at its restriction to elementary abelian subgroups. This statement is not true for modules over the restricted enveloping algebras of a restricted Lie algebra. Let G be a connected semisimple group scheme and $ {G_r}$ be the rth Frobenius kernel. In this paper an upper bound on the complexity is provided for $ {G_1}T$ modules. Furthermore, a bound is given for the complexity of a simple $ {G_r}$ module, $ L(\lambda )$, by the complexities of the simple $ {G_1}$ modules in the tensor product decomposition of $ L(\lambda )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B55, 17B50, 20G05

Retrieve articles in all journals with MSC: 17B55, 17B50, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242099-7
PII: S 0002-9939(1995)1242099-7
Article copyright: © Copyright 1995 American Mathematical Society